The outcomes of renal transplantation have improved significantly with the use of calcineurin inhibitors (CNI). However, this improvement comes at the price of side effects. CNI-induced pain syndrome (CIPS) is a benign but disabling painful syndrome. It particularly affects the lower limbs. We present the case of a young male renal transplant recipient. He presented with worsening bilateral lower limb pain four months after transplantation. Induction therapy was basiliximab. Tacrolimus, steroids, and mycophenolate mofetil constituted maintenance immunosuppressive therapy. Pain affected the ankles and toes bilaterally. It started gradually but progressed over four weeks. The relentless pain affected his mobility to an extent that he became wheel chair dependent. Pain was unresponsive to paracetamol and codeine. No formal psychiatry assessment was done but patient-reported depression symptoms related to his reduced mobility. On examination, he had bony tenderness over the affected areas with the good range of passive movements. Neurological and vascular examinations of lower limbs were unremarkable. Inflammatory and infective causes of joint pain were excluded. Magnetic resonance imaging (MRI) feet showed the features of bone marrow edema. He was diagnosed with CIPS. Immunosuppression was changed from tacrolimus to cyclosporine. Pregabalin was also introduced after the diagnosis. Symptoms improved gradually over a month. He started to walk with a stick initially and then without any aid. Renal transplant function remained stable throughout this period. MRI feet scan, five months after the symptoms showed resolution of the bone marrow edema. CIPS is an uncommon, benign but disabling complication of CNI. Recognizing it early could limit the burden of symptoms (both physical and psychological) and loss of productivity. The management of CIPS is not evidence based and further research is required in this therapeutic area.